The rash is blisters in a chain formation. I have called my doctor and am waiting for a call-back from him. Carole Schickler
Why do I have a blistering chain across my neck even six days after applying for arthritis pain?
Added 20 Jun 2010:
Voltaren Gel is the medication I applied to cause this rash.
June 20, 2010 3:52 pm
Not seeing this rash could be naything from shingles to him being allergic to the ned detergent you used on his shirts.
For me I would type in the word shingles into google images and then you can see what that loos like. Then if this is not the same of what he has, type in kinds of rashes into google images and you will have several to look at and compare. I wish you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 2 answers
Posted 13 Jul 2010 • 1 answer
Posted 22 Apr 2015 • 3 answers
Posted 23 Oct 2015 • 1 answer
Posted 13 Sep 2016 • 1 answerFAQ by Drugs.com